# SDR USAA061158

- Difficulty date: September 12, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 17,045 hours, 17,045 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53111450202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCATION: 7 INCH FWD OF FR 20 ON TOPSIDE OF BEAM -Y254.  REMOVED CORROSION AND INSTALLED FILLER AND REPAIR ANGLES IAW SRM 53-00-14; CORR TASK JA-220-53500   DEFECT SIZE: .75 INCH X .75 INCH.
